# SDR SWAA2024050272576

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE PLATE CHANNEL AT RBL 21; STA 767-787 HAS VARIOUS AREAS OF SURFACE CORROSION VISIBLE. (MARKED)<[01] 01 - REMOVED AND REPLACED PER [SRM 51-10-02-0G-0-B00070 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)] REMOVED CORROSION ON FASTENER HOLE LOCATIONS ON AFT CARGO SIDE PLATE CHANNEL (SHIELD)PER SRM 51-10-02 AND SRM 53-00-53-1A-2; FOUND TO BE OUT OF TOLERANCE LIMITS; REMOVED 0.005' REMAINING THICKNESS IS 0.035';[02] 04 - REPAIRED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] INSTALLED PART #146A8127U12 IAW SRM 51-40-02;[03] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
